Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Miss one dose PEP...
May 23, 2012

Dear Doctor, My exposure: 22 days ago, my chapped and bleeding (little blood) lips being spat by a stranger while on street. I immediately counselled a doctor and he prescribed me nPEP (within 12 hours after the case). Today is my 22nd day using PEP, including Lamivudin and Zidovudin. Yesterday I had a meeting in company. During the break-time, though my cell phone alarmed me of using PEP, I was not sure to have taken it or not, since I was busy talking to one of my colleagues. But I was sure that I did use my water bottle. And I had physical feeling of nausea yesterday evening and afternoon (the break time was at 10:10AM). My question: In case I didn't take the drug at that time, will there by any major problems (seroconversion, e.g). I couldn't sleep well for being worried for the case. I am also under treatment of depression.

Response from Dr. Young

Hello and thanks for posting.

Missing a single dose of PEP won't likely have any effect on outcomes.

BY



Previous
early signs of lactic acidosis?
Next
colchicine and kaletar

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement